# SDR F3LA2010071100465

- Difficulty date: July 1, 2010
- Submitted: July 11, 2010
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 21,676 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON ROUTINE N0848.  L-2 DOOR SILL CORRODED AT GIRT BAR FITTING MOUNT HOLES.  REMOVED AND REPLACED L-2 DOOR SILL IAW A319 SRM 51-42-11 AND 51-72-11 PARAGRAPHS 5A AND 6A.
